Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Unbounded components in parameter space of rational maps
HTML articles powered by AMS MathViewer

by Peter M. Makienko
Conform. Geom. Dyn. 4 (2000), 1-21
Published electronically: February 23, 2000


Using pinching deformations of Riemann surfaces, we give several sufficient criteria for the space of quasiconformal deformations of rational map $R$ of degree $d$ to have non-compact closure in the space $Rat_{d}$ of rational maps of degree $d$ modulo conjugation by Möbius transformations.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30
  • Retrieve articles in all journals with MSC (2000): 37F45, 37F30
Bibliographic Information
  • Peter M. Makienko
  • Affiliation: Institute for Applied Mathematics, Shevchenko str. 9, Khabarovsk, 680 000, Russia
  • Address at time of publication: Instituto de Matematicas Unidad Cuernavaca, Universidad Nacional Autonoma de Mexico, A.P. 273-3 Admon. de Correos #3, 62251 Cuernavaca, Morelos, Mexico
  • Email:,
  • Received by editor(s): December 27, 1998
  • Received by editor(s) in revised form: September 14, 1999
  • Published electronically: February 23, 2000
  • Additional Notes: This work has been partially supported by the Russian Fund of Basic Researches, Grant 99-01-01006
  • © Copyright 2000 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 4 (2000), 1-21
  • MSC (2000): Primary 37F45; Secondary 37F30
  • DOI:
  • MathSciNet review: 1741344